# SDR ASAA2024112654466

- Difficulty date: November 26, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 41,254 hours, 12,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5660Y21
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT L/H CABIN STA 957 FLOOR STRUCTURE HAS 1EA FASTENER HOLE WITH CORROSION. GROUNDED - YES. REMOVED AND REPLACED AFT L/H CABIN STA 957 INTERCOSTAL IAW B737-900ER SRM 51-40-02 AND IAW REF'S AIPC 53-42-51.
